Pages that link to "Item:Q2390077"
From MaRDI portal
The following pages link to Forced oscillation of certain neutral hyperbolic equations with continuous distributed deviating arguments (Q2390077):
Displaying 4 items.
- Forced oscillatory result of hyperbolic equations with continuous distributed deviating arguments (Q616997) (← links)
- Comment on the paper: ``Forced oscillation of certain neutral hyperbolic equations with continuous distributed deviating arguments'' [Math. Comput. Modeling 49 (2009) 1211-1220] (Q970007) (← links)
- Identification problems for semilinear integro-differential hyperbolic equations with transformed arguments (Q5745450) (← links)
- Boundary value problems for nonlinear second-order functional differential equations with piecewise constant arguments (Q6551490) (← links)